A two-dimensional polynomial mapping with a wandering Fatou component

Abstract : We show that there exist polynomial endomorphisms of ℂ^2, possessing a wandering Fatou component. These mappings are polynomial skew-products, and can be chosen to extend holomorphically of P^2(C). We also find real examples with wandering domains in ℝ^2. The proof is based on parabolic implosion techniques, and is based on an original idea of M. Lyubich.
Type de document :
Article dans une revue
Annals of Mathematics, Princeton University, Department of Mathematics, 2016, 184 (1), pp.263-313. 〈10.4007/annals.2016.184.1.2〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01610414
Contributeur : Jasmin Raissy <>
Soumis le : mercredi 4 octobre 2017 - 17:25:53
Dernière modification le : vendredi 14 septembre 2018 - 09:16:06

Fichier

Wandering_revised.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Matthieu Astorg, Xavier Buff, Romain Dujardin, Han Peters, Jasmin Raissy. A two-dimensional polynomial mapping with a wandering Fatou component. Annals of Mathematics, Princeton University, Department of Mathematics, 2016, 184 (1), pp.263-313. 〈10.4007/annals.2016.184.1.2〉. 〈hal-01610414〉

Partager

Métriques

Consultations de la notice

188

Téléchargements de fichiers

33